Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.699 IF 1.699
  • IF 5-year value: 1.559 IF 5-year
    1.559
  • CiteScore value: 1.61 CiteScore
    1.61
  • SNIP value: 0.884 SNIP 0.884
  • IPP value: 1.49 IPP 1.49
  • SJR value: 0.648 SJR 0.648
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 52 Scimago H
    index 52
  • h5-index value: 21 h5-index 21
Volume 11, issue 1
Nonlin. Processes Geophys., 11, 17-33, 2004
https://doi.org/10.5194/npg-11-17-2004
© Author(s) 2004. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

Special issue: Dedicated to Prof. A. D. Kirwan Jr. on the occasion of his...

Nonlin. Processes Geophys., 11, 17-33, 2004
https://doi.org/10.5194/npg-11-17-2004
© Author(s) 2004. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  25 Feb 2004

25 Feb 2004

Computation of hyperbolic trajectories and their stable and unstable manifolds for oceanographic flows represented as data sets

A. M. Mancho, D. Small, and S. Wiggins A. M. Mancho et al.
  • School of Mathematics, University Walk, University of Bristol, Bristol BS8 1 TW, UK

Abstract. In this paper, we describe a unified algorithm for locating and computing hyperbolic trajectories, and then computing their stable and unstable manifolds, for finite time velocity fields in the form of a data set defined on a space-time grid. The algorithm is applied to a turbulent regime of a quasigeostrophic wind-driven double gyre in a rectangular domain.

Publications Copernicus
Special issue
Download
Citation
Share